# SDR UHLA201506260543

- Difficulty date: June 26, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 28,612 hours, 24,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FUSELAGE SKIN WAS FOUND TO BE CRACKED AT FRAME 75 AND STRINGER 2L.  THE SKIN WAS REPAIRED IAW ETD 2015-145-059490.
